# SDR 13AR2014042500270

- Difficulty date: March 28, 2014
- Submitted: April 25, 2014
- Operation: General aviation
- Aircraft: N2154F
- Make and model: Piper PA-28-181
- Aircraft serial: 287990203
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 91000001001
- Part serial: 11883
- Condition: Failed
- Location: Primary
- Part time: 193 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS PRACTICING APPROACHES WHEN HIS PDF WITHOUT WARNING WENT BLANK.  CYCLING THE POWER INITIALLY DID NOT HELP.   ON GROUND THE UNIT WOULD GO BLANK, NOT REVERTING TO THE BACK UP BATTERY, THEN REINITIALIZE INTERMITTENTLY.
